WRIGHTS LANE SYNTHES USA PRODUCTS LLC FEMORAL NECK SYSTEM PL 1 HOLE - STERILE; ORTHOPAEDIC FIXATION PLATE, NON-BIOABSORBABLE, STERILE
Back to Search Results |
| Model Number |
04.168.000S |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
04/27/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional narrative: device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Complainant part is not expected to be returned for manufacturer review/investigation.The lot number was unknown.Therefore, the expiration date and device manufacture date were unknown.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.
Event or Problem Description
It was reported by the customer that on (b)(6) 2022, the patient underwent a fns removal as it appeared to be fractured near distal interlock.It was reported that there was no implant breakage.According to the report, during removal, distal locking screw was cold welded to plate and surgeon used midas rex to cut it out.The patient outcome and other medical intervention was unknown.The complaint involves one (1) device.